# SDR SWAA2020052179195

- Difficulty date: May 19, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 28,676 hours, 17,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULLNOSE LIGHTS AT 9 ABC AND 11 ABC INOP / DMA # 0254376 R&R BATTERY PACK (M1670) PER MM 33-51-06 & WDM 33-51-13. ALL ASSOCIATED EMER LTS OPS CHECK GOOD. CL # 38461
